# SDR CA980818007

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 85220281007
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THROUGH 11,000 FEET, CABIN PRESSURIZATION LOST.  LANDING NORMAL.  FORWARD EMERGENCY EXIT INFLATABLE SEAL FOUND WITH A SMALL CRACK.
